MAUDE Adverse Event Report: 3M HEALTH CARE 3M CAVILON NO STING BARRIER FILM; 3M¿ CAVILON¿ NO STING BARRIER FILM

3M HEALTH CARE 3M CAVILON NO STING BARRIER FILM; 3M¿ CAVILON¿ NO STING BARRIER FILM
Model Number N/A
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event not provided.The product was not returned for analysis and no lot number was provided.The product is flammable until it is completely dry and vapors have dissipated.A flammability event may occur if the product is exposed to an ignition source before the vapors are dissipated.The instructions for use include the following: warnings: danger! extremely flammable! cavilon no sting barrier film contains hexamethyldisiloxane which is considered extremely flammable.Cavilon no sting barrier film is extremely flammable until it has completely dried on the skin and vapors have dissipated.Allow the product to dry for a minimum of 90 seconds before using any device that could provide a source of heat or ignition.This allows fluid to dry and vapors to dissipate.Do not use cavilon no sting barrier film near fire or flame, heat, sparks and sources of static discharge.Do not use cavilon no sting barrier film near ignition sources or heat-producing devices.Use in a well ventilated area.Foam applicators and wipes are individually packaged for single use only.Reuse could result in increased risk of infection, or inadequate product performance.The spray bottle is intended for single patient use.Keep out of the reach of children.End of report.
 
Event or Problem Description
A flammability event was reported with use of 3m cavilon no sting barrier film in an operating room.No additional information was provided upon follow-up attempts with the facility.

Brand Name
3M CAVILON NO STING BARRIER FILM
Common Device Name
3M¿ CAVILON¿ NO STING BARRIER FILM
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key12345736
Report Number2110898-2021-00051
Device Sequence Number3602243
Product Code KMF
UDI-Device Identifier30707387509768
UDI-Public30707387509768
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K955103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3345
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1